# SDR CA190725014

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 49,019 hours
- Propeller: Hamstd 14SF5
- System (JASC): 2150 · Cabin Cooling System
- Part: Rod
- Part number: S00021004100100
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DESCRIPTION:DURING CLEAR TO CLOSE PROCEDURE UNDER W/O 33428361 TASK GEN-05-00-400-0002 IT WAS NOTICED THE BLEED AIR PRESSURE REGULATOR ON THE #2 ENGINE WAS VERY CLOSE TO THE NACELLE PANEL. WHEN THE VALVE WAS ROTATED TO CLEAR, IT WAS NOTICED THE CLAMP FOR THE VALVE WAS CHAFING INTO THE ENGINE MOUNT. SUBSEQUENT INVESTIGATION REVEALED THE ROD ASSEMBLY HOLDING THE VALVE IN POSITION HAD TWO JAM NUTS FOR THE TURNBARREL WHICH WERE NOT TIGHT ALLOWING THE ROD TO EXTEND OVER TIME ALLOWING THE VALVE TO CONTACT THE FRAME TUBE. BOTH OF THE LOCK WASHERS WERE IN PLACE AND CRIMPED CORRECTLY BUT IT WAS NOTED THE TWO DIMPLES ON THE LOCK WASHER WHICH FIT INTO THE LOCKING GROOVES ON THE TURNBARREL WERE FLATTENED. SPECULATION IS THE JAM NUT WAS TIGHTENED WITH THE DIMPLES NOT IN THE CORRECT ORIENTATION DEFEATING THE LOCKING FEATURE ALLOWING THE NUT TO TURN. CORRECTIVE ACTION: THE ROD ASSEMBLY IN QUESTION HAS BEEN ORDERED AND THE DAMAGED ENGINE MOUNT IS CURRENTLY BEING REPLACED ON W/O 33428361 NR 00056. (TC# 20190725014)
